Hello. With reference to your query regarding that you noticed ulcers in your mouth, while taking Doxycycline for spots on your back. Mouth ulcers are painful sores in the mouth and cheeks. It is very uncomfortable when you eat or drink or brush your teeth, but they are harmless. They usually clear up themselves in a couple of weeks. If it does not take, then you must see your doctor and find out the cause. They are also called Apthous ulcers. Most of them will get them at least once in their lifetime. Common in women, not contagious but some will get recurrently. It is present inside the mouth except on the roof. Causes are stress or anxiety, hormonal changes, family history, food triggers, sharp tooth or improper way of using toothbrush, vitamin B12 deficiency, iron deficiency, immunodeficiency, coeliac disease, crohn's disease, reactive arthritis, medications, skin conditions, herpes simplex infection, irritable bowel syndrome, GERD, sore throat, chicken pox and hand, foot and mouth disease. Series of blood tests can be done like full blood count, ESR, Ferritin, Vitamin B12. Treatment consists of using soft toothbrush. Avoid eating spicy and hot foods and drinks. Reduce your stress level, and also see the dentist to rule out any dental problem.Use of antimicrobial mouthwash, painkillers if it is very painful, corticosteroids, lozenges that, reduces in inflammation. Complications are rare. If there are bacterial infections, treat it with antibiotics after consulting your G.P. Prevention is by good dental hygiene, eat a healthier diet, balanced diet and exercise regularly and also learn to manage stress as well. Regarding your question whether Doxycycline can cause mouth ulcer, the answer would be negative. Thank you.